Follow
Jacopo Gandini
Title
Cited by
Cited by
Year
Embeddings of spherical homogeneous spaces
J Gandini
Acta Mathematica Sinica, English Series 34, 299-340, 2018
222018
Spherical orbit closures in simple projective spaces and their normalizations
J Gandini
Transformation Groups 16 (1), 109-136, 2011
152011
Projective normality of model varieties and related results
P Bravi, J Gandini, A Maffei
Representation Theory of the American Mathematical Society 20 (3), 39-93, 2016
82016
The Bruhat order on Hermitian symmetric varieties and on abelian nilradicals
J Gandini, A Maffei
J. Eur. Math. Soc., to appear, 2020
72020
Orbits of strongly solvable spherical subgroups on the flag variety
J Gandini, G Pezzini
Journal of Algebraic Combinatorics 47 (3), 357-401, 2018
72018
Normality and non-normality of group compactifications in simple projective spaces
P Bravi, J Gandini, A Maffei, A Ruzzi
Annales de l'Institut Fourier 61 (6), 2435-2461, 2011
72011
The Bruhat order on abelian ideals of Borel subalgebras
J Gandini, A Maffei, P M÷seneder Frajria, P Papi
Transactions of the American Mathematical Society 373 (10), 6999-7018, 2020
62020
Standard monomial theory for wonderful varieties
P Bravi, R Chirivý, J Gandini, A Maffei
Algebras and Representation Theory 19, 489-509, 2016
62016
Nilpotent orbits of height 2 and involutions in the affine Weyl group
J Gandini, PM Frajria, P Papi
Indagationes Mathematicae 31 (4), 568-594, 2020
42020
Spherical nilpotent orbits and abelian subalgebras in isotropy representations
J Gandini, P M÷seneder Frajria, P Papi
Journal of the London Mathematical Society 95 (1), 323-352, 2017
42017
Regular functions on spherical nilpotent orbits in complex symmetric pairs: Classical non-Hermitian cases
P Bravi, R Chirivý, J Gandini
Kyoto Journal of Mathematics 57 (4), 717-787, 2017
32017
Normality and smoothness of simple linear group compactifications
J Gandini, A Ruzzi
Mathematische Zeitschrift 275 (1), 307-329, 2013
32013
Simple linear compactifications of odd orthogonal groups
J Gandini
Journal of Algebra 375, 258-279, 2013
22013
On the multiplication of spherical functions of reductive spherical pairs of type A
P Bravi, J Gandini
Canadian Journal of Mathematics 75 (2), 341-374, 2023
12023
Some combinatorial properties of skew Jack symmetric functions
P Bravi, J Gandini
Electronic Journal of Combinatorics 29 (2), P2.24, 2022
12022
Regular functions on spherical nilpotent orbits in complex symmetric pairs: Classical Hermitian cases
P Bravi, J Gandini
Kyoto Journal of Mathematics 60 (2), 405-450, 2020
12020
Fully commutative elements and spherical nilpotent orbits
J Gandini
Journal of Algebra 610, 76-98, 2022
2022
Regular functions on spherical nilpotent orbits in complex symmetric pairs: Exceptional cases
P Bravi, J Gandini
Kyoto Journal of Mathematics 60 (3), 1051-1096, 2020
2020
Projective normality of model wonderful varieties
J Gandini
OBERWOLFACH REPORTS 9 (1), 781-784, 2012
2012
Spherical orbit closures in simple projective spaces
J Gandini
Oberwolfach reports, 1116-1119, 2010
2010
The system can't perform the operation now. Try again later.
Articles 1–20